I just had my ultasound and first blood test today after starting IVF injections on Aug 5th. We started the FSH and Menopur injections 4 days ago. My blood work today came back with an estrogen level of 41. My doctor told me that we should continue the shots until we see him again on friday for anpther ultrasound and blood work.( During the first ultrasound, I had 5 follicles in my one existing ovary). Will me estrogen levels go up? Or is this a big problem? My doctor mentioned that all my other lab values were on point and that he thinks it might be either lab error, or worst case scenario fragile x. If it doesn't get any higher by friday, he wants to discontinue the cycle and restart next month with completely different prescpritions and dosages. Please tell me what you think and if there is any hope that it will get higher by friday. He thinks we can rule out Fragile X because prior to the IVF injections, my estrogen levels were normal. I would appreciate any imput or advice you could give me.
After 4 day of injections, I have 3 folicles from left side and 1 on right side and very small only 2-4 mm, estrogen only 53. Yes, it's low. He increased the dose from 5 bravells +1 menopur to 5 bravells +3 menopurs. 3 days later, I have 9 follicles on left and still 1 on the right, but still very small 8-11 mm. RE said I'm about 2 days behind. After 11 day of stims., I have 11 on left, 1 on right. ER on tuesday with 10 eggs, ICSI with 8 and 5 fertilized. Transfer on friday, and I turn in 39 on Sunday.
I hope this will be our month.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.